Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 377, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2008, 5:39 PM CDT for Christian County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 5:39 PM CDT (22:39 UTC)
- Expired
- Jun 15, 2008, 6:14 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Christian County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:43 PM CDT | HAIL 2 | Ozark, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 152240
SVRSGF
MOC043-152345-
/O.NEW.KSGF.SV.W.0377.080615T2239Z-080615T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 645 PM CDT.
* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 24 MPH. THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. GOLF BALL
SIZE HAIL HAS BEEN REPORTED IN THE CITY OF OZARK.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPARTA BY 550 PM CDT.
THE TOWNS OF CHRISTIAN CENTER...OLDFIELD...CHADWICK AND GARRISON ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3681 9322 3704 9335 3709 9311 3685 9290
3684 9291 3683 9291 3682 9292 3681 9292
TIME...MOT...LOC 2239Z 321DEG 21KT 3702 9319
$$
WISE3 follow-up statements
000
WWUS53 KSGF 152246
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT SUN JUN 15 2008
MOC043-152345-
/O.CON.KSGF.SV.W.0377.000000T0000Z-080615T2345Z/
CHRISTIAN MO-
545 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN CHRISTIAN COUNTY...
AT 544 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR OZARK...MOVING SOUTHEAST AT 24 MPH. THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. REPORTS OF GOLF BALL TO BASEBALL
SIZE HAIL HAVE BEEN REPORTED IN THE CITY OF OZARK.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPARTA BY 550 PM CDT.
THE TOWNS OF CHRISTIAN CENTER...OLDFIELD...CHADWICK AND GARRISON ARE
IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3681 9322 3704 9335 3709 9311 3685 9290
3684 9291 3683 9291 3682 9292 3681 9292
TIME...MOT...LOC 2245Z 321DEG 21KT 3699 9316
$$
WISE000
WWUS53 KSGF 152305
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 PM CDT SUN JUN 15 2008
MOC043-152345-
/O.CON.KSGF.SV.W.0377.000000T0000Z-080615T2345Z/
CHRISTIAN MO-
604 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN CHRISTIAN COUNTY...
AT 603 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR CHADWICK...OR 11 MILES SOUTHEAST OF OZARK...MOVING
SOUTHEAST AT 22 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A
HISTORY OF PRODUCING GOLF BALL SIZE HAIL IN THE CITY OF OZARK.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CHRISTIAN COUNTY...INCLUDING THE TOWN OF GARRISON.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3697 9323 3702 9305 3686 9291 3683 9291
3682 9292 3681 9292 3681 9311
TIME...MOT...LOC 2304Z 309DEG 19KT 3692 9305
$$
WISE000
WWUS53 KSGF 152314
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT SUN JUN 15 2008
MOC043-152324-
/O.CAN.KSGF.SV.W.0377.000000T0000Z-080615T2345Z/
CHRISTIAN MO-
614 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3697 9323 3702 9305 3686 9291 3683 9291
3682 9292 3681 9292 3681 9311
TIME...MOT...LOC 2314Z 309DEG 19KT 3689 9300
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:52 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 15, 4:52 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SUN JUN 15 2008
.UPDATE...
OUTFLOW FROM CONVECTION PUSHED THROUGH THE AIRPORT AT KSGF WITH 49
MPH WIND. STORMS FROM THE KSGF AREA AND NORTHEAST MORE SFC BASED
WITH MLCAPES OF 2500-3000 J/KG. IN SHORT...MAIN IMMEDIATE STORM
THREAT IS WILL BE STORMS ALONG THE OUTFLOW . CAPPING WEST OF KSGF
AND KJLN AREA SEEM TO BE HOLDING...BUT HAIL (GOLF BALL) AND WIND AT THE
AIRPORT INDICATES THAT UPDRAFTS AT THE SOUTH-SOUTHWEST EDGE OF THE
CONVECTION IS STOUT. MAKES SENSE WITH THE STRONG INSTABILITY.
DSA
&&
.AVIATION...
FOR THE 18Z TAFS...HAVE ATTEMPTED TO TIME THE ARRIVAL OF STRONG TO
SEVERE STORMS WITH LARGE COMPLEX CURRENTLY AROUND KANSAS
CITY...BUT ALSO NEED TO TAKE INTO ACCOUNT THE VERY UNSTABLE
AIRMASS OVER THE AIRPORTS THIS AFTERNOON. SO HAVE STARTED THE
FORECAST WITH VICINITY THUNDER AND THEN BROUGHT IN TEMPO GROUPS
FOR THE MAIN STORM COMPLEX. THEREAFTER WILL CARRY SOME
PREDOMINANT SHOWERS AND VICINITY THUNDER WITH PRECIPITATION
EXTENDING WELL BEHIND THE LEADING EDGE.
WINDS ARE EXPECTED TO BE PRETTY CHAOTIC WITHIN PRECIPITATION AREA
BUT EXPECTED MAINLY A SOUTHEAST FLOW UNTIL MAIN FRONT PUSHES IN
EARLY MONDAY MORNING.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
077>083-088>095-101>104.
KS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 4:05 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 PM CDT SUN JUN 15 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 405 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH...HAIL TO THE SIZE OF GOLF BALLS...AND LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING. AREAS AFFECTED AND TIMING: LOCATIONS ALONG AND NORTH OF INTERSTATE 44 FROM 3 PM TO 9 PM...AND SOUTH OF INTERSTATE 44 FROM 5 PM TO MIDNIGHT. DISCUSSION: A LARGE COMPLEX OF SEVERE STORMS OVER CENTRAL AND SOUTHWEST MISSOURI THIS AFTERNOON WILL CONTINUE TO SPREAD SOUTHWARD ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE AFTERNOON AND EVENING. VERY STRONG INSTABILITY AHEAD OF THE STORM COMPLEX WILL ALLOW STORMS TO MAINTAIN THEIR STRENGTH OR INTENSIFY AS THE MOVE ACROSS THE INTERSTATE 44 CORRIDOR. THE GREATEST THREAT WITH THESE STORMS WILL BE WIND GUSTS OVER 70 MPH. WIND SPEEDS THIS HIGH OR HIGHER HAVE ALREADY BEEN REPORTED OVER CENTRAL AND NORTHERN MISSOURI TODAY. IN ADDITION TO THE STRONG WIND GUSTS...HAIL TO THE SIZE OF GOLF BALLS AND TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. THE HEAVY RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS THAT REMAIN SATURATED FROM HEAVY RAINFALL RECEIVED ON FRIDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING OVER SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 15, 5:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BATTLEFIELD 37.12N 93.37W
06/15/2008 M1.75 INCH GREENE MO NWS EMPLOYEE
REPORTS ALSO FROM OFF DUTY MEDIA AND THE PUBLIC.
SEVERAL REPORTS. HAIL OF VARIOUS SIZES HAS LASTED FOR
ABOUT 10 MINUTES IN BATTLEFIELD.
&&
DSALocal storm report, Jun 15, 5:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL ROLLA 37.95N 91.77W
06/15/2008 E1.00 INCH PHELPS MO PUBLIC
REPORT RELAYED FROM A SPOTTER VIA WFO ST. LOUIS.
&&
DSALocal storm report, Jun 15, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 3 E ROLLA 37.95N 91.72W
06/15/2008 E60 MPH PHELPS MO TRAINED SPOTTER
ALSO PENNY SIZED HAIL.
&&
DSALocal storm report, Jun 15, 5:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 S SPRINGFIELD 37.17N 93.29W
06/15/2008 E1.00 INCH GREENE MO PUBLIC
*** 1 INJ *** QUARTER SIZE HAIL AT BATTLEFIELD AND
GOLDEN. ONE INJURY REPORTED AS CITIZEN WAS INJURED WHILE
MOVING CAR DUE TO THE HAIL.
&&
SRUNNELSLocal storm report, Jun 15, 5:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GROVESPRING 37.40N 92.61W
06/15/2008 WRIGHT MO AMATEUR RADIO
LIMBS DOWN BLOCKING ROADWAY AT M AND HIGHWAY 5
&&
SRUNNELSLocal storm report, Jun 15, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL OZARK 37.02N 93.21W
06/15/2008 E1.75 INCH CHRISTIAN MO BROADCAST MEDIA
QUARTER TO GOLF BALL ALSO REPORTED AT FREEMONT HILLS
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:56 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 23 more | 34 hr |
| Jun 15, 10:00 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, Lawrence | 10 hr |
| Jun 15, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 65 min |
| Jun 15, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 67 min |
| Jun 15, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 58 min |
| Jun 15, 2:24 PM CDT | Flash Flood Warning | SGF | Benton | 5 hr |
| Jun 15, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 59 min |
| Jun 15, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 41 min |
| Jun 15, 3:01 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 48 min |
| Jun 15, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 56 min |
| Jun 15, 3:11 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 42 min |
| Jun 15, 3:12 PM CDT | Tornado Warning | SGF | Camden, Morgan | 32 min |
| Jun 15, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 59 min |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Jun 15, 3:46 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 33 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Polk | 58 min |
| Jun 15, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 23 min |
| Jun 15, 4:08 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory | 4 hr |
| Jun 15, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster, Wright | 59 min |
| Jun 15, 4:37 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Polk, Webster and 1 more | 6 hr |
| Jun 15, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 58 min |
| Jun 15, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster, Wright | 78 min |
| Jun 15, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 48 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 41 min |
| Jun 15, 5:03 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Webster, Wright | 4 hr |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 33 min |
| Jun 15, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 61 min |
| Jun 15, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 57 min |
| Jun 15, 6:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 20 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.